# SDR 96ZZZX1381

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89MP
- Make and model: Beech 200BEECH
- Aircraft serial: BB166
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Pwr Section
- Part time: 6,581 hours
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED HE WAS IN LEVEL FLIGHT WITH CRUISE POWER AT OVER 20,000 FEET, WHEN HE HEARD A LOUD BANG AND NOTICED THE I.T.T. CLIMBING RAPIDLY.  WHEN TURNING THE PROP BY HAND, A GRINDING NOISE COULD BE HEARD IN THE POWER SECTION.  AFTER REMOVING THE COWLING, IT WAS NOTICED THE INLET TO THE GAS GENERATOR HAD NUMEROUS CRACKS AROUND IT AND THE GAS GENERATOR AND ACCESSORY GEARBOX WERE SEIZED.
